MathSciNet Relay Station
MathSciNet bibliographic data
MR1195729 32L25 (32J17 53C56 57R55)
Pedersen, Henrik; Poon, Yat Sun Self-duality and differentiable structures on the connected sum of complex projective planes. Proc. Amer. Math. Soc. 121 (1994), no. 3, 859–864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement